# SDR F3LA2016100400064

- Difficulty date: September 19, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-112
- Aircraft serial: 2448
- Aircraft time: 39,921 hours, 20,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218820400
- Condition: Corroded
- Location: Frames 66-68
- Part time: 39,921 hours, 20,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FRAME 66+10 THROUGH 68+6 Y1292 FLOOR SUPPORT TOP FLANGE CORRODED AT MULTIPLE LOCATIONS.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11.
